# SDR SWAA2023083193369

- Difficulty date: August 25, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT BAR FOUND RUBBING DURING DOOR CLOSING.<[01] R2 DOOR SLIDE GIRT BAR FOUND RUBBING DURING DOOR CLOSING. WILL BE ACCOMPLISHED. ON T/C MT-725-61-06 AS TTG8Q00N1N67;[02] VERIFIED STEP #1
